# SDR VNAA20250320048

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670318753
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00203618 DISCREPANCY: PASSENGER DOOR LOWER SILL KICKPLATE ANGLE CORRODED AT FS 330.00 CORRECTIVE ACTION: REMOVED KICKPLATE ANGLE SH670-31875-3 IAW CRJ700 SRM 51-42-06-001-001-A01. INSTALLED NEW SERVICEABLE KICKPLATE ANGLE P/N SH670-31875-3 IAW CRJ 700 SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01.
